# SDR SIMA200415409

- Difficulty date: May 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED HAIL DAMATE THAT NECESSITATED THE REPLACEMENT OF THE LEFT HORIZ, STAB UPPER SKIN.  REMOVED DAMAGED UPPER SKIN.  TRIMMED AND INSTALLED NEW SKIN.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 42, 51-40-21, 22,23, 25, 40, 60, 51-20-50 AND SAAB REPAIR STATEMENT.  (M)
